Store Locator
Start Search
Cold & Flu PE

Cold & Flu PE

Temporary relief of blocked or runny noses, headache & fever, body aches & pains.

Available Sizes:
24 TAB
Active Ingredients:
Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine Hcl 5mg

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional

Other cold and flu products:

  • Dry Tickly Cough

    A mixture for the fast relief of dry irritating coughs.

  • Cold & Flu

    Pharmacist Only Medicine

  • Decongestant PE

    Temporary relief of nasal congestion.

  • Chesty Cough Mixture

    Relieves chest mucus congestion, cough expectorant, non-drowsy formula, sugar free, gluten free, lactose free. Peach flavour.